MathSciNet Relay Station
MathSciNet bibliographic data
MR231007 (37 #6564) 34.75
Banks, H. T. Necessary conditions for control problems with variable time lags. SIAM J. Control 6 1968 9–47.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement